# SDR AALA200800416

- Difficulty date: February 26, 2008
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N761AJ
- Make and model: Boeing 777223
- Aircraft serial: 31478
- Aircraft time: 24,788 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT RIGHT NUMBER ONE DOOR AISLE DAMAGED.  REPLACED LIGHT ASSEMBLY FOR EMERGENCY LIGHT AT RIGHT NUMBER ONE DOOR AISLE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
